Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 45, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at May 22, 2011, 9:57 AM MDT for Bowman County, Slope County, North Dakota. It was in force for 64 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2011, 9:57 AM MDT (15:57 UTC)
- Expired
- May 25, 2011, 1:30 AM MDT
- In force
- 64 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
Counties Bowman County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 216 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Missouri River at Marmarth (MTHN8). The gauge peaked at 21.09 ft at May 23, 2011, 5:00 PM MDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
321
WGUS43 KBIS 221557
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT SUN MAY 22 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
FOR THE LITTLE MISSOURI RIVER BASIN INCLUDING MARMARTH...MINOR
FLOODING IS OCCURRING...WITH MODERATE FLOODING FORECAST.
.THE LITTLE MISSOURI RIVER INCLUDING MARMARTH HAS RISEN JUST ABOVE
MINOR FLOOD STAGE SUNDAY MORNING. THE RIVER IS EXPECTED TO REMAIN NEAR
18.3 FEET FOR MOST OF THE DAY...AND FALL BELOW FLOOD STAGE BEFORE
MIDNIGHT TONIGHT.
NDC011-087-230748-
/O.NEW.KBIS.FL.W.0045.110522T1557Z-110523T0748Z/
/MTHN8.1.ER.110522T1433Z.110522T1530Z.110522T1948Z.NO/
1057 AM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE MISSOURI AT MARMARTH
* UNTIL THIS AFTERNOON
* AT 10AM SUNDAY THE STAGE WAS...18.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 18.0 FEET
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 18.3 SUN 10 AM 16.1 15.2 13.7 12.6 10.5
$$7 follow-up statements
677
WGUS83 KBIS 221956
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
256 PM CDT SUN MAY 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER BASIN INCLUDING MARMARTH...MEDORA...
MINOR FLOODING IS OCCURRING...WITH MODERATE FLOODING FORECAST.
.THE LITTLE MISSOURI RIVER AT MARMARTH IS FORECAST TO CREST NEAR
20.1 FEET SUNDAY EVENING AND BEGIN TO SLOWLY FALL. FLOWS THAT
ARE SLIGHTLY HIGHER THAN PREVIOUSLY ANTICIPATED ARE FORECAST TO
CAUSE THE LITTLE MISSOURI RIVER AT MEDORA TO RISE TO NEAR 19.0 FEET
BY TUESDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-231956-
/O.EXT.KBIS.FL.W.0045.000000T0000Z-110524T0900Z/
/MTHN8.1.ER.110522T1433Z.110523T0000Z.110523T2100Z.NO/
256 PM CDT SUN MAY 22 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL LATE MONDAY NIGHT.
* AT 2:30 PM SUNDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 19.9 SUN 2 PM 18.4 15.7 14.0 12.6 10.7
$$
NDC007-033-231956-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110528T0200Z/
/MDAN8.2.ER.110522T1259Z.110525T0000Z.110527T1400Z.NR/
256 PM CDT SUN MAY 22 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL FRIDAY EVENING.
* AT 2:15 PM SUNDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
TUESDAY EVENING.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
LITTLE MISSOURI RIVER BASIN
MEDORA 15 16.2 SUN 2 PM 17.6 18.7 17.9 16.1 14.8
$$
AYD829
WGUS83 KBIS 230223
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CDT SUN MAY 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MARMARTH WHERE MINOR FLOODING IS
OCCURRING AND IS FORECAST TO CONTINUE.
FOR THE LITTLE MISSOURI RIVER AT MEDORA WHERE MINOR FLOODING IS
OCCURRING AND MODERATE FLOODING IS FORECAST.
.THE LITTLE MISSOURI RIVER AT MARMARTH WAS CRESTING SUNDAY EVENING
NEAR 20.6 FEET. HOWEVER...SIGNIFICANT FLOWS ARE EXPECTED TO IMPACT
MEDORA ON THE LITTLE MISSOURI RIVER THROUGH THE END OF THE WEEK.
THE LITTLE MISSOURI RIVER AT MEDORA IS FORECAST TO REACH 19.0 FEET
BY TUESDAY EVENING. PER COMMUNICATION WITH BILLINGS COUNTY
EMERGENCY MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE SUSCEPTIBLE
TO FLOODING AT A STAGE OF 19.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-240223-
/O.EXT.KBIS.FL.W.0045.000000T0000Z-110524T0738Z/
/MTHN8.1.ER.110522T1433Z.110523T0100Z.110523T1938Z.NO/
923 PM CDT SUN MAY 22 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL LATE MONDAY NIGHT.
* AT 8:30 PM SUNDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS CRESTING NEAR 20.6 FEET SUNDAY EVENING
AND IS FORECAST TO SLOWLY FALL TO BELOW FLOOD STAGE OF 18.0
FEET BY MONDAY AFTERNOON.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 20.6 SUN 8 PM 17.2 14.5 13.4 11.7 9.0
$$
NDC007-033-240222-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110527T1600Z/
/MDAN8.2.ER.110522T1259Z.110525T0000Z.110527T0400Z.NR/
923 PM CDT SUN MAY 22 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL FRIDAY MORNING.
* AT 8:15 PM SUNDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
TUESDAY EVENING.
* IMPACT...AT 19.0 FEET....MUCH OF THE TOWN OF MEDORA MAY BE
SUSCEPTIBLE TO FLOODING. THE STEEP BANK ON LEFT SIDE IS SUBJECT
TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
LITTLE MISSOURI RIVER BASIN
MEDORA 15 16.8 SUN 8 PM 17.6 19.0 17.2 15.2 14.1
$$
AYD522
WGUS83 KBIS 231657
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 AM CDT MON MAY 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MARMARTH WHERE MINOR FLOODING IS
OCCURRING AND IS FORECAST TO CONTINUE. FOR THE LITTLE MISSOURI RIVER
AT MEDORA WHERE MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS
FORECAST.
.THE LITTLE MISSOURI RIVER AT MARMARTH WAS CRESTING SUNDAY EVENING
NEAR 20.6 FEET. HOWEVER...SIGNIFICANT FLOWS ARE EXPECTED TO IMPACT
MEDORA ON THE LITTLE MISSOURI RIVER THROUGH THE END OF THE WEEK. THE
LITTLE MISSOURI RIVER AT MEDORA IS FORECAST TO REACH 19.0 FEET BY
TUESDAY EVENING. PER COMMUNICATION WITH BILLINGS COUNTY EMERGENCY MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE SUSCEPTIBLE TO
FLOODING AT A STAGE OF 19.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-241520-
/O.EXT.KBIS.FL.W.0045.000000T0000Z-110524T1520Z/
/MTHN8.1.ER.110522T1433Z.110523T0100Z.110524T0320Z.NO/
1157 AM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL TUESDAY MORNING.
* AT 11:30 AM MONDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE MONDAY
NIGHT OR EARLY TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 20.0 MON 11 AM 16.9 14.2 13.3 11.3 8.6
$$
NDC007-033-242257-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110528T0000Z/
/MDAN8.2.ER.110522T1259Z.110525T0000Z.110527T1200Z.NR/
1157 AM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL FRIDAY EVENING.
* AT 11:15 AM MONDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MEDORA 15 17.5 MON 11 AM 18.2 18.8 16.9 15.0 13.9
$$956
WGUS83 KBIS 231706 CCA
FLSBIS
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1157 AM CDT MON MAY 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MARMARTH WHERE MINOR FLOODING IS
OCCURRING AND IS FORECAST TO CONTINUE. FOR THE LITTLE MISSOURI RIVER
AT MEDORA WHERE MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS
FORECAST.
.THE LITTLE MISSOURI RIVER AT MARMARTH WAS CRESTING SUNDAY EVENING
NEAR 20.6 FEET. HOWEVER...SIGNIFICANT FLOWS ARE EXPECTED TO IMPACT
MEDORA ON THE LITTLE MISSOURI RIVER THROUGH THE END OF THE WEEK. THE
LITTLE MISSOURI RIVER AT MEDORA IS FORECAST TO REACH 19.0 FEET BY
TUESDAY EVENING. PER COMMUNICATION WITH BILLINGS COUNTY EMERGENCY
MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE SUSCEPTIBLE TO
FLOODING AT A STAGE OF 19.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-241520-
/O.EXT.KBIS.FL.W.0045.000000T0000Z-110524T1520Z/
/MTHN8.1.ER.110522T1433Z.110523T0100Z.110524T0320Z.NO/
1157 AM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL TUESDAY MORNING.
* AT 11:30 AM MONDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE MONDAY
NIGHT OR EARLY TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 20.0 MON 11 AM 16.9 14.2 13.3 11.3 8.6
$$
NDC007-033-242257-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110528T0000Z/
/MDAN8.2.ER.110522T1259Z.110525T0000Z.110527T1200Z.NR/
1157 AM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL FRIDAY EVENING.
* AT 11:15 AM MONDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MEDORA 15 17.5 MON 11 AM 18.2 18.8 16.9 15.0 13.9
$$
JJT619
WGUS83 KBIS 232032
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM CDT MON MAY 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MEDORA WHERE MINOR FLOODING IS
OCCURRING AND MODERATE FLOODING IS FORECAST. FOR THE LITTLE MISSOURI
RIVER AT MARMARTH WHERE MINOR FLOODING IS OCCURRING AND IS FORECAST TO
CONTINUE.
.THE LITTLE MISSOURI RIVER AT MARMARTH IS FORECAST TO CREST MONDAY
EVENING NEAR 21 FEET. HOWEVER...SIGNIFICANT FLOWS ARE EXPECTED TO
IMPACT MEDORA ON THE LITTLE MISSOURI RIVER THROUGH THE END OF THE WEEK.
THE LITTLE MISSOURI RIVER AT MEDORA IS FORECAST TO REACH 19.5 FEET BY
TUESDAY EVENING. PER COMMUNICATION WITH BILLINGS COUNTY EMERGENCY
MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE SUSCEPTIBLE TO
FLOODING AT A STAGE OF 19.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-250232-
/O.EXT.KBIS.FL.W.0045.000000T0000Z-110525T2125Z/
/MTHN8.1.ER.110522T1433Z.110524T0000Z.110525T0925Z.NO/
332 PM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL WEDNESDAY AFTERNOON.
* AT 3:01 PM MONDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 20.6 MON 3 PM 19.8 17.1 14.3 11.9 10.5
$$
NDC007-033-250231-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110529T0500Z/
/MDAN8.2.ER.110522T1259Z.110525T0600Z.110528T1700Z.NR/
332 PM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL LATE SATURDAY NIGHT.
* AT 3:15 PM MONDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
EARLY AFTERNOON.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MEDORA 15 17.6 MON 3 PM 18.9 19.5 18.7 17.0 14.9
$$867
WGUS83 KBIS 240212
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
912 PM CDT MON MAY 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN
VALLEY COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MEDORA WHERE MINOR FLOODING IS
OCCURRING AND MODERATE FLOODING IS FORECAST. FOR THE LITTLE MISSOURI
RIVER AT MARMARTH WHERE MINOR FLOODING IS OCCURRING AND IS FORECAST TO
CONTINUE.
.THE LITTLE MISSOURI RIVER AT MARMARTH HAS BEGUN TO FALL AFTER REACHING
A CREST OF 21 FEET MONDAY AFTERNOON. SIGNIFICANT FLOWS ARE EXPECTED TO
IMPACT MEDORA ON THE LITTLE MISSOURI RIVER THROUGH THE END OF THE WEEK.
THE LITTLE MISSOURI RIVER AT MEDORA IS FORECAST TO REACH 19.5 FEET BY
TUESDAY EVENING. PER COMMUNICATION WITH BILLINGS COUNTY EMERGENCY
MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE SUSCEPTIBLE TO FLOODING
AT A STAGE OF 19.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-250812-
/O.CON.KBIS.FL.W.0045.000000T0000Z-110525T2125Z/
/MTHN8.1.ER.110522T1433Z.110524T0045Z.110525T0925Z.NO/
912 PM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL WEDNESDAY AFTERNOON.
* AT 8:30 PM MONDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGHOUT THE WEEK.
THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 20.8 MON 8 PM 19.1 16.4 13.5 11.5 10.3
$$
NDC007-033-250811-
/O.CON.KBIS.FL.W.0043.000000T0000Z-110529T0500Z/
/MDAN8.2.ER.110522T1259Z.110525T0600Z.110528T1700Z.NR/
912 PM CDT MON MAY 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL LATE SATURDAY NIGHT.
* AT 8:15 PM MONDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY EARLY AFTERNOON.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME TUE WED THU FRI SAT
LITTLE MISSOURI RIVER BASIN
MEDORA 15 18.0 MON 8 PM 19.3 19.4 18.3 16.5 14.4
$$
JJT604
WGUS83 KBIS 242003
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
303 PM CDT TUE MAY 24 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MEDORA WHERE MODERATE FLOODING IS
OCCURRING AND IS FORECAST TO CONTINUE. FOR THE LITTLE MISSOURI
RIVER AT MARMARTH WHERE MINOR FLOODING IS OCCURRING.
.THE LITTLE MISSOURI RIVER AT MARMARTH CONTINUES TO FALL AFTER REACHING
A CREST OF 21 FEET MONDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL
BELOW FLOOD STAGE BY TUESDAY EVENING. SIGNIFICANT FLOWS ARE EXPECTED TO
IMPACT MEDORA ON THE LITTLE MISSOURI RIVER THROUGH THE END OF THE WEEK.
THE LITTLE MISSOURI RIVER AT MEDORA IS FORECAST TO REACH 19.9 FEET BY
TUESDAY EVENING. PER COMMUNICATION WITH BILLINGS COUNTY EMERGENCY
MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE SUSCEPTIBLE TO FLOODING
AT A STAGE OF 19.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-250730-
/O.EXT.KBIS.FL.W.0045.000000T0000Z-110525T0730Z/
/MTHN8.1.ER.110522T1433Z.110524T0045Z.110524T1930Z.NO/
303 PM CDT TUE MAY 24 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL LATE TONIGHT.
* AT 2:30 PM TUESDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY
EVENING.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 18.0 TUE 2 PM 15.8 15.1 13.3 12.1 11.1
$$
NDC007-033-260202-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110529T2100Z/
/MDAN8.2.ER.110522T1259Z.110525T0000Z.110529T0900Z.NR/
303 PM CDT TUE MAY 24 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL SUNDAY AFTERNOON.
* AT 2:15 PM TUESDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY TUESDAY
EVENING...AND IS FORECAST TO FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
LITTLE MISSOURI RIVER BASIN
MEDORA 15 19.8 TUE 2 PM 19.7 18.5 16.8 15.9 14.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 22, 9:06 AM MDT, 51 minutes earlier.
Area forecast discussion, May 22, 9:06 AM MDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1006 AM CDT SUN MAY 22 2011 .UPDATE... NO MAJOR CHANGES FOR THE FORECAST FOR THIS AFTERNOON. && .DISCUSSION... CURRENT FORECAST ON TARGET. RAIN SHOWERS FROM NEWTOWN TO DICKINSON TO HETTINGER. MODELS STILL SUGGESTING RAIN SHOWERS THIS AFTERNOON...WITH ENOUGH INSTABILITY AND SURFACE HEATING FOR A SLIGHT CHANCE OF AFTERNOON THUNDERSHOWERS. && .AVIATION... UPPER LOW AND SURFACE LOW WERE STACKED OVER CENTRAL SOUTH DAKOTA THIS MORNING. THIS WILL LEND ITSELF TO A SLOW MOVING SYSTEM THAT WILL AFFECT NORTH DAKOTA WEATHER THROUGH MONDAY. EXPECT HIGHLY VARIABLE CONDITIONS AS DRIER AIR WRAPS INTO THE SYSTEM. THIS WILL RESULT IN BREAKS IN THE CLOUDS LEADING TO SURFACE HEATING AND INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS TODAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JV
Hazardous weather outlook, May 22, 3:10 AM MDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 410 AM CDT SUN MAY 22 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 410 AM CDT SUN MAY 22 2011 /310 AM MDT SUN MAY 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS...ADVISORIES AND WATCHES ARE IN EFFECT ACROSS THE COUNTY FORECAST AREA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOOD WARNINGS AND ADVISORIES MAY CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:07 PM MDT | River Flood Warning | BIS | Mercer | 42 hr |
| May 21, 10:03 PM MDT | Areal Flood Advisory | BIS | McHenry | 6 hr |
| May 22, 1:13 PM MDT | Areal Flood Advisory | BIS | Grant, Morton, Stark | 24 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.